← Search

Review of Economic Studies Vol. 34 No. 2 1967

Balanced Growth and Stability in the Johansen Vintage Model

E. Sheshinski

Massachusetts Institute of Technology

Abstract

Journal Article Balanced Growth and Stability in the Johansen Vintage Model Get access E. Sheshinski E. Sheshinski Massachusetts Institute of Technology Search for other works by this author on: Oxford Academic Google Scholar The Review of Economic Studies, Volume 34, Issue 2, April 1967, Pages 239–248, https://doi.org/10.2307/2296812 Published: 01 April 1967

DOI
10.2307/2296812
Volume
34
Issue
2
Pages
239
Sources
openalex crossref

Cite